Proceedings of the Japan Academy, Series A, Mathematical Sciences

On $q$-additive functions, I

J.-L. Mauclaire and Leo Murata

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 59, Number 6 (1983), 274-276.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195515527

Digital Object Identifier
doi:10.3792/pjaa.59.274

Mathematical Reviews number (MathSciNet)
MR718620

Zentralblatt MATH identifier
0518.10062

Subjects
Primary: 10H10

Citation

Mauclaire, J.-L.; Murata, Leo. On $q$-additive functions, I. Proc. Japan Acad. Ser. A Math. Sci. 59 (1983), no. 6, 274--276. doi:10.3792/pjaa.59.274. https://projecteuclid.org/euclid.pja/1195515527


Export citation

References

  • [1] A. 0. Gelfond: Sur les nombres qui ont des proprieties additives et multiplicatives donnees. Acta Arithmetica, 13, 259-265 (1967/68).

See also

  • Part II: J.-L. Mauclaire, Leo Murata. On $q$-additive functions, II. Proc. Japan Acad. Ser. A Math. Sci., Volume 59, Number 9 (1983), 441--444.